...-Groups that are M-Groups.
Mathematische Zeitschrift, Tome 129 (1972), pp. 43-48
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__129_171816,
author = {Murray Schacher and Gary M. Seitz},
title = {...-Groups that are {M-Groups.}},
journal = {Mathematische Zeitschrift},
pages = {43--48},
year = {1972},
volume = {129},
zbl = {0234.20002},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__129_171816/}
}
Murray Schacher; Gary M. Seitz. ...-Groups that are M-Groups.. Mathematische Zeitschrift, Tome 129 (1972), pp. 43-48. http://geodesic.mathdoc.fr/item/MZ_1972__129_171816/